×

Found 578 Documents (Results 1–100)

Direct and inverse theorems of the approximation of functions by algebraic polynomials and splines in the norms of the Sobolev space. (English. Russian original) Zbl 07644828

Russ. Math. 66, No. 6, 65-72 (2022); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2022, No. 6, 79-86 (2022).
MSC:  41Axx 65Nxx 35Jxx
PDF BibTeX XML Cite
Full Text: DOI

Applications of the Lieb-Thirring and other bounds for orthonormal systems in mathematical hydrodynamics. (English) Zbl 1495.76030

Frank, Rupert L. (ed.) et al., The physics and mathematics of Elliott Lieb. The 90th anniversary. Volume I. Berlin: European Mathematical Society (EMS). 583-608 (2022).
MSC:  76D03 76D05 35Q30
PDF BibTeX XML Cite
Full Text: arXiv Link

A remark on the interpolation inequality between Sobolev spaces and Morrey spaces. (English. Russian original) Zbl 1472.46019

Funct. Anal. Appl. 54, No. 3, 200-207 (2020); translation from Funkts. Anal. Prilozh. 54, No. 3, 63-72 (2020).
MSC:  46B70 46E35
PDF BibTeX XML Cite
Full Text: DOI arXiv

Norms of the positive powers of the Bessel operator in the spaces of even Schlömilch j-polynomials. (English. Russian original) Zbl 1439.42038

Math. Notes 106, No. 4, 577-590 (2019); translation from Mat. Zametki 106, No. 4, 549-564 (2019).
MSC:  42C05 33C10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field